Existence and asymptotic stability of solutions of a perturbed fractional functional-integral equation with linear modification of the argument
Bull. Korean Math. Soc. 2011 Vol. 48, No. 3, 539-553
Published online May 1, 2011
Mohamed Abdalla Darwish, Johnny Henderson, and Donal O'Regan
Damanhour University, Baylor University, National University of Ireland
Abstract : We study the solvability of a perturbed quadratic functional-integral equation of fractional order with linear modification of the argument. This equation is considered in the Banach space of real functions defined, bounded and continuous on an unbounded interval. Moreover, we will obtain some asymptotic characterization of solutions.
Keywords : functional integral equation, fractional integral, perturbed, linear modification of the argument, existence, asymptotic behaviour, measure of noncompactness, Schauder fixed point principle
MSC numbers : 45G10, 45M99, 47H08
Downloads: Full-text PDF  

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd